IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Linear Complexity of Generalized Cyclotomic Quaternary Sequences with Period pq
Dan-dan LIQiao-yan WENJie ZHANGZu-ling CHANG
Author information
JOURNAL RESTRICTED ACCESS

2014 Volume E97.A Issue 5 Pages 1153-1158

Details
Abstract

Pseudo-random sequences with high linear complexity play important roles in many domains. We give linear complexity of generalized cyclotomic quaternary sequences with period pq over Z4 via the weights of its Fourier spectral sequence. The results show that such sequences have high linear complexity.

Information related to the author
© 2014 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top